# SDR DL733010229

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 42,148 hours, 29,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER S/B 737-53A1173 CRACKS WERE FOUND IN THE CENTER WEB OF THE FS 178 BULKHEAD AT WL 234 AND LBL 6.  THE CRACKS WERE REPAIRED PER S/B AND SRM 53-10-8, FIGURE 209THE DAMAGE WAS FOUND AT CV.
